My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

While on vacation, I took some Restoril for sleep. My excuse was "jet lag". Should I report this to my psychologist?

Related Topics: Jet Lag
 

Answers From Experts & Organizations (1)

Addiction Medicine
Betty Ford Center
2 Answers
3 Helpful Votes
8 Followers
A.
A single dose of Restoril won't kill you, but secrets will. Only you can say if this is a slip or a relapse. Relapse is an abandonment of recovery principles and/or a weakening of your program, which ends in the use of the drink or drug. Relapse is not an event, it is a process. I would report this incident, re-evaluate your program, use your sponsor and work those Steps. If you need to strengthen your recovery, consider an evaluation or a recovery enrichment program. A short stay in treatment or a weeklong workshop may be just what you need.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 3 found this helpful
Read the Original Article: Question for Dr. Haroutunian